# SDR DHL2004365513

- Difficulty date: January 7, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLATING CORROSION AT BOTTOM OF FLOOR BEAM FRAME 27 BELOW AFT END OF CARGO LOADING ROLLER AT 40 FT RT OF CENTER LINE.  REMOVED CORROSION.  FOUND OUT OF LIMITS .050 MAT LOSS.  ACCOMPLISHED UT THICKNESS CHECK AFTER CORROSION REMOVED MAX THICKNESS FOUND .090.  CUT OUT DAMAGE AREA OF THE CAP BEAM IAW A300 SRM 53-10-10, FABRICATED REPAIR PARTS FROM EXTRUSION P/N 60-14597 7075T6, PO 23488255 24 INCHES FILLER AND 2 SPLICES 10 INCHES EA IAW A300 SRM 53-10-10, TREATED AND PRIMED REPAIR PARTS IAW A300 SRM 51-40-11.  INSTALLED TOP CAP BEAM REPAIR IAW A300 SRM 53-10-10.  CUT OUT SECTION DAMAGED SECTIONS OF TOP CAP (FLOOR SUPPORT) BETWEEN RBL 18 TO RBL 43, FR 27.
